# SDR DALA2016070705182

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1665
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L4 DOOR UPPER SILL MOUNTING PLATE IS CORRODED, BS 1665, LBL 63.  REMOVED CORROSION AND FOUND AREA TO BE OUT OF LIMITS WITH 100 % MATERIAL LOSS IAW SRM 51-10-02 & 53-60-15.  REMOVED SUPPORT IAW SRM  51-40-02. LOCATED AND DRILLED NEW FITTING SUPPORT IAW SRM 51-40-05 AND DWG  146N8722 REV N.  INSTALLED A NEW SUPPORT IAW SRM 51-40-02 & DWG 146N8722.
